Alert archive / Florida / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 48, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at May 19, 2024, 6:23 PM EDT for Martin County, Saint Lucie County, Florida. It was in force for 37 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2024, 6:23 PM EDT (22:23 UTC)
- Expired
- May 19, 2024, 7:00 PM EDT
- In force
- 37 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Martin County, FL, Saint Lucie County, FL
The radar
The Melbourne radar (KMLB), 118 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 6:30 PM EDT | HAIL 0.75 | 4 Sw Port Salerno, FL | Spotter reports nickel-size hail and approx. 50 mph winds from a thunderstorm. |
| May 19, 6:37 PM EDT | HAIL 1 | 1 Sw Palm City, FL | Public report of quarter size hail near Palm City. |
| May 19, 6:38 PM EDT | HAIL 0.75 | 1 Sse Stuart, FL | Trained spotter reports penny-size hail at US-1 and Monterey Rd in Stuart. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 12:53 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 10.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2700 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.4
The text
As transmitted.
737
WUUS52 KMLB 192223
SVRMLB
FLC085-111-192315-
/O.NEW.KMLB.SV.W.0048.240519T2223Z-240519T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
623 PM EDT Sun May 19 2024
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Southeastern St. Lucie County in east central Florida...
Eastern Martin County in east central Florida...
* Until 715 PM EDT.
* At 623 PM EDT, a severe thunderstorm was located 7 miles south of
Palm City, moving northeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Walton, Stuart, Jupiter Island, Palm City, and Hobe Sound.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2699 8021 2699 8031 2706 8046 2746 8024
2721 8013 2710 8010
TIME...MOT...LOC 2223Z 209DEG 25KT 2707 8033
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Leahy4 follow-up statements
554
WWUS52 KMLB 192235
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
635 PM EDT Sun May 19 2024
FLC085-111-192315-
/O.CON.KMLB.SV.W.0048.000000T0000Z-240519T2315Z/
St. Lucie FL-Martin FL-
635 PM EDT Sun May 19 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHEASTERN ST. LUCIE AND NORTHEASTERN MARTIN COUNTIES...
At 635 PM EDT, a severe thunderstorm was located over Palm City,
moving northeast at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Walton, Stuart, Jupiter Island, Palm City, and Saint Lucie Nuclear
Power Plant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2704 8021 2707 8030 2711 8038 2743 8023
2721 8013 2710 8010
TIME...MOT...LOC 2235Z 209DEG 25KT 2715 8028
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Leahy095
WWUS52 KMLB 192245
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
645 PM EDT Sun May 19 2024
FLC111-192253-
/O.CAN.KMLB.SV.W.0048.000000T0000Z-240519T2315Z/
St. Lucie FL-
645 PM EDT Sun May 19 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. LUCIE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 2710 8018 2712 8024 2719 8030 2726 8026
2726 8023 2728 8025 2736 8020 2721 8013
2710 8010
TIME...MOT...LOC 2243Z 213DEG 31KT 2719 8022
$$
FLC085-192315-
/O.CON.KMLB.SV.W.0048.000000T0000Z-240519T2315Z/
Martin FL-
645 PM EDT Sun May 19 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN MARTIN COUNTY...
At 643 PM EDT, a severe thunderstorm was located over Witham Field,
or over Stuart, moving northeast at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Stuart, Port Salerno, Jensen Beach, Palm City, and Hobe Sound.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2710 8018 2712 8024 2719 8030 2726 8026
2726 8023 2728 8025 2736 8020 2721 8013
2710 8010
TIME...MOT...LOC 2243Z 213DEG 31KT 2719 8022
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Leahy502
WWUS52 KMLB 192255
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
655 PM EDT Sun May 19 2024
FLC085-192315-
/O.CON.KMLB.SV.W.0048.000000T0000Z-240519T2315Z/
Martin FL-
655 PM EDT Sun May 19 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN MARTIN COUNTY...
At 655 PM EDT, a severe thunderstorm was located near Sewall's Point,
or near Jensen Beach, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Stuart, Jensen Beach, Sewall's Point, Witham Field, and Ocean Breeze
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2718 8023 2723 8024 2726 8023 2727 8021
2726 8021 2726 8020 2728 8020 2730 8017
2721 8013 2718 8012
TIME...MOT...LOC 2255Z 211DEG 22KT 2724 8018
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Leahy857
WWUS52 KMLB 192300
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
700 PM EDT Sun May 19 2024
FLC085-192310-
/O.CAN.KMLB.SV.W.0048.000000T0000Z-240519T2315Z/
Martin FL-
700 PM EDT Sun May 19 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARTIN COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 2718 8023 2723 8024 2726 8023 2727 8021
2726 8021 2726 8020 2728 8020 2730 8017
2721 8013 2718 8012
TIME...MOT...LOC 2300Z 209DEG 25KT 2727 8016
$$
LeahyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 4:05 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, May 19, 4:05 PM EDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
405 PM EDT Sun May 19 2024
...New DISCUSSION, AVIATION, MARINE...
.DISCUSSION...
Issued at 405 PM EDT Sun May 19 2024
-Strong to severe storm threat diminishing into late this
afternoon across Okeechobee County and the Treasure Coast.
-Scattered afternoon showers and storms continuing early this
week, with a few stronger storms still possible across the
southern Treasure Coast on Monday.
-Turning hotter and drier than normal from mid to late week.
Currently-Tonight...An outflow boundary from earlier convection this
morning that pushed south of Melbourne and the developing east coast
sea breeze has helped generate scattered showers and storms across
Okeechobee County and toward the coast, south of Melbourne in a
moist and unstable environment. Some strong to severe storms have
already formed across this region, with large hail reports up to 1.0-
1.75" in diameter, and will continue to be possible through late
afternoon before convection continues to diminish in coverage and
eventually pushes offshore. For now a Severe Thunderstorm Watch
remains in effect for Okeechobee, Indian River, St. Lucie, and
Martin counties, as well as the nearshore adjacent coastal waters
through 7 PM, but this may be allowed to end a little early. Showers
and isolated storms may still develop northward, mainly toward the
coast through this evening where sea breeze can develop, but rain
chances have trended much lower. Any storms that develop across this
region may also become strong before pushing offshore.
Monday-Next Weekend...(Modified Previous Discussion) Mid level
troughing will extend across the FL Peninsula early in the week with
surface flow veering out of the north-northeast through Tuesday.
Each afternoon, the east coast sea breeze is expected to push inland
as modest PW values of 1.3" to 1.5" remain over the area. NBM
guidance continues to indicate the potential for isolated to
scattered showers and storms across the area through early this
week, with rain chances ranging around 40-50 percent. However, MOS
guidance is coming in a little lower, so overall confidence in PoPs
remain low. There will still be the potential for a few stronger
storms across the southern Treasure Coast on Monday along a
slowing southward moving frontal boundary, and SPC has added a
Marginal Risk (level 1 of 5) of severe weather across this
region.
Drier air filters south from Wednesday through late week as
surface high pressure and mid level ridging builds across the
state. Mentionable PoPs (no more than 20-30%) remain confined to
areas south of Orlando. Daytime temperatures Monday and Tuesday
will reach to near normal (mid 80s to low 90s) with a few
locations along the coast slightly below late May norms (low 80s).
A gradual warming trend returns Wednesday as onshore flow resumes
and 500mb temps begin to warm, especially inland. Highs back in
the low to mid 90s are expected for the latter half of the work
week, except where in the mid/upper 80s at the coast behind the
daily sea breeze. An early look at the upcoming holiday weekend
from the NBME shows a 60 percent chance or greater for high
temperatures in the 90s across the area. In addition, a sea breeze
collision across the interior may become more slightly more
active in the late afternoon/early evening hours, enough to
mention 20-30 PoPs for now.
&&
.AVIATION...
(18Z TAFs)
Issued at 405 PM EDT Sun May 19 2024
Conditions will continue to slowly improve across the Treasure
Coast terminals this afternoon into the evening hours as showers
and storms continue to move offshore. Winds are forecast to become
westerly overnight around 5 knots, with VFR conditions persisting
across all terminals. Winds will then pick up around 15Z out of
the north-northwest near 10 knots, with gusts up to 20 knots
possible, especially along the coast. Another afternoon of
isolated to scattered showers and storms will be possible on
Monday.
&&
.MARINE...
Issued at 405 PM EDT Sun May 19 2024
Tonight...Weak frontal boundary pushes southward into the waters
into tonight, with southerly winds around 10 knots veering and
becoming west to northwest late in the night. Scattered strong to
severe storms will continue across the waters, mainly south of
Melbourne through sunset, and then convection will gradually
diminish overnight. Can't rule out some isolated storms developing
and pushing offshore near to north of Melbourne though through this
evening, which may also produce some strong gusts and small hail.
Seas will range from 2-3 feet.
This Week...(Modified Previous Discussion) Seas build up to 5-6 ft
offshore late Monday night as surface winds veer NNE and briefly
increase to around 15 kt. Seas will generally range 3-5 ft Tuesday
and fall further mid to late week as high pressure builds over the
waters. Rain and storm chances remain elevated on Monday before
gradually tapering off mid to late week, as well. Winds NE on
Tuesday, 10-15 kt, veering easterly Wednesday and beyond at or
around 10 kt. The east coast sea breeze may locally increase wind
speeds to around 15 kt each afternoon closer to the coast.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 69 83 70 84 / 30 40 20 40
MCO 71 87 70 87 / 20 50 10 50
MLB 71 87 72 85 / 30 40 20 50
VRB 70 89 70 87 / 40 40 30 50
LEE 71 87 69 87 / 10 40 10 50
SFB 70 87 70 87 / 30 50 10 50
ORL 72 88 70 87 / 20 50 10 50
FPR 69 89 69 87 / 40 40 30 50
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Severe Thunderstorm Watch until 7 PM EDT this evening for FLZ058-
154-159-164-254-259-264.
AM...Severe Thunderstorm Watch until 7 PM EDT this evening for AMZ555.
&&
DISCUSSION...Weitlich
AVIATION...Tollefsen
RADAR...Haley/HeilHazardous weather outlook, May 19, 10:15 AM EDT, 8 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1015 AM EDT Sun May 19 2024 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-200000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1015 AM EDT Sun May 19 2024 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Scattered lightning storms are forecast this afternoon and evening, especially from Cape Canaveral southward to Lake Okeechobee and the Treasure Coast. A Slight Risk for severe storms exists across these areas, with the greatest concern for severe storms along the Treasure Coast. Large hail, strong to damaging wind gusts, and a tornado or two cannot be ruled out. In addition, frequent cloud-to-ground lightning strikes are expected. .EXCESSIVE HEAT IMPACT... A limited excessive heat risk exists across Okeechobee County and the Treasure Coast this afternoon. Heat indices are forecast to reach the low 100s, so heat exhaustion is possible with prolonged exposure. Practice heat safety by taking frequent breaks in air- conditioned spaces and staying hydrated. .MARINE THUNDERSTORM GUST IMPACT... Scattered to numerous lightning storms are expected this afternoon and evening, mainly near and south of Cape Canaveral. Organized storms will be capable of producing wind gusts to 40 knots or greater over inland lakes, the Intracoastal Waterway, and adjacent Atlantic waters. In addition, large hail and frequent lightning strikes are possible. .WATERSPOUT IMPACT... Waterspouts are possible as strong to severe lightning storms form along the east coast sea breeze. Boundary collisions along the coast or just offshore may lead to waterspout formation. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. The chance for lightning storms continues on Monday, decreasing by mid to late week. While organized severe weather is not currently forecast, a couple of storms could produce gusty winds and small hail on Monday. A limited risk for excessive heat returns late week into next weekend as temperatures climb into the 90s with heat indices reaching the low to mid 100s. At least a moderate risk for rip currents will exist early to mid week. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Schaper/Weitlich
In the hours before
Local storm report, May 19, 3:34 PM EDT, 2 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
334 PM EDT Sun May 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM Hail Snug Harbor 27.20N 80.22W
05/19/2024 E1.75 Inch Martin FL Public
Public report via social media with picture
and video of golf ball size hail near
Edgewood Dr. Hail lasted around 6 minutes.
&&
CLLocal storm report, May 19, 3:40 PM EDT, 2 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
340 PM EDT Sun May 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM Hail Barefoot Bay 27.88N 80.52W
05/19/2024 E0.25 Inch Brevard FL Public
Public report of pea size hail in southern
Barefoot Bay.
&&
CLLocal storm report, May 19, 3:43 PM EDT, 2 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
343 PM EDT Sun May 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM Marine Tstm Wind 1 N Sebastian Inlet Sta 27.86N 80.44W
05/19/2024 M41 MPH AMZ552 FL Mesonet
Station SIPF1 at Sebastian Inlet measured a
41mph/36kt wind gust from the southwest.
&&
CLSpecial weather statement, May 19, 3:44 PM EDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Melbourne FL
344 PM EDT Sun May 19 2024
FLZ159-164-264-192030-
Coastal St. Lucie FL-Inland Martin FL-Coastal Martin FL-
344 PM EDT Sun May 19 2024
...A STRONG THUNDERSTORM WILL IMPACT MARTIN COUNTY THROUGH 430 PM
EDT...
At 344 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of J And S Fish Camp, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Jupiter, Stuart, Indiantown, Tequesta, and Jupiter Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
east central Florida.
&&
LAT...LON 2697 8008 2697 8014 2695 8015 2696 8061
2699 8062 2710 8066 2721 8036 2721 8033
2722 8034 2728 8016 2718 8012 2703 8008
TIME...MOT...LOC 1944Z 242DEG 28KT 2698 8063
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HeilLocal storm report, May 19, 3:46 PM EDT, 2 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
346 PM EDT Sun May 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM Marine Tstm Wind 3 ENE Barefoot Bay 27.90N 80.47W
05/19/2024 M39 MPH Brevard FL Mesonet
Weatherflow station XMBI at the Melbourne
Beach Barrier Island Sanctuary measured a
39mph/34kt wind gust from the southwest.
&&
CLLocal storm report, May 19, 3:53 PM EDT, 2 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
353 PM EDT Sun May 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Hail Floridana Beach 27.94N 80.50W
05/19/2024 E1.00 Inch Brevard FL Public
Public reports one inch hail in Floridana
Beach near the intersection of Amigos Rd and
Floridana Ave.
&&
REHThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 12:29 PM EDT | Special Marine Warning | MLB | 61 min | |
| May 19, 12:47 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Saint Lucie | 28 min |
| May 19, 12:50 PM EDT | Special Weather Statement | MLB | Okeechobee, Saint Lucie | 40 min |
| May 19, 1:20 PM EDT | Severe Thunderstorm Warning | MLB | Saint Lucie | 25 min |
| May 19, 1:23 PM EDT | Special Marine Warning | MLB | 97 min | |
| May 19, 1:25 PM EDT | Special Weather Statement | MLB | Okeechobee, Saint Lucie | 50 min |
| May 19, 1:28 PM EDT | Areal Flood Advisory | MLB | Saint Lucie | 2 hr |
| May 19, 2:03 PM EDT | Severe Thunderstorm Warning | MLB | Saint Lucie | 42 min |
| May 19, 2:12 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Okeechobee, Osceola | 33 min |
| May 19, 2:37 PM EDT | Areal Flood Advisory | MLB | Saint Lucie | 113 min |
| May 19, 2:39 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River, Okeechobee, Osceola | 36 min |
| May 19, 2:41 PM EDT | Special Weather Statement | MLB | Saint Lucie | 34 min |
| May 19, 2:50 PM EDT | Special Marine Warning | MLB | 85 min | |
| May 19, 3:08 PM EDT | Severe Thunderstorm Warning | MLB | Martin, Saint Lucie | 26 min |
| May 19, 3:10 PM EDT | Special Weather Statement | MLB | Indian River | 35 min |
| May 19, 3:17 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River | 28 min |
| May 19, 3:44 PM EDT | Special Weather Statement | MLB | Martin | 46 min |
| May 19, 4:00 PM EDT | Special Marine Warning | MLB | 90 min | |
| May 19, 5:59 PM EDT | Severe Thunderstorm Warning | MLB | Martin | 46 min |
| May 19, 6:24 PM EDT | Special Marine Warning | MLB | 96 min | |
| May 19, 6:28 PM EDT | Special Weather Statement | MLB | Martin | 32 min |
| May 19, 6:54 PM EDT | Special Weather Statement | MLB | Martin | 36 min |
| May 19, 7:19 PM EDT | Special Weather Statement | MLB | Saint Lucie | 26 min |
| May 19, 7:24 PM EDT | Severe Thunderstorm Warning | MLB | Saint Lucie | 34 min |
| May 19, 7:57 PM EDT | Special Marine Warning | MLB | 63 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.